Lower bounds for Betti numbers
Compositio Mathematica, Volume 86 (1993) no. 2, p. 147-158
@article{CM_1993__86_2_147_0,
     author = {Avramov, Luchezar L. and Buchweitz, Ragnar-Olaf},
     title = {Lower bounds for Betti numbers},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {86},
     number = {2},
     year = {1993},
     pages = {147-158},
     zbl = {0786.13004},
     mrnumber = {1214454},
     language = {en},
     url = {http://www.numdam.org/item/CM_1993__86_2_147_0}
}
Avramov, Luchezar L.; Buchweitz, Ragnar-Olaf. Lower bounds for Betti numbers. Compositio Mathematica, Volume 86 (1993) no. 2, pp. 147-158. http://www.numdam.org/item/CM_1993__86_2_147_0/

[AC] Bourbaki, N., Algèbre Commutative, Chapitres 8 et 9, Masson, Paris (1983). | MR 722608 | Zbl 0579.13001

[B-E1] Buchsbaum, D. and Eisenbud, D., Algebra structures for finite free resolutions, and some structure theorems for ideals of codimension 3, American Journal of Math. 99 (1977), 447-485. | MR 453723 | Zbl 0373.13006

[B-E 2] Buchsbaum, D. and Eisenbud, D., Generic free resolutions and a family of generically perfect ideals, Adv. in Math. 18 (1975), 245-301. | MR 396528 | Zbl 0336.13007

[Ch] Charalambous, H., Lower bounds for Betti numbers of multigraded modules, J. Algebra, 137 (1991), 491-500. | MR 1094254 | Zbl 0729.13014

[C-E] Charalambous, H. and Evans, E.G., Jr., Problems on Betti numbers of finite length modules, in Free Resolutions in Commutative Algebra and Algebraic Geometry, ed. by D. Eisenbud and C. Huneke, Res. Notes Math. 2, Jones and Bartlett Publishers, Boston, (1992), 25-33. | MR 1165315 | Zbl 0767.13005

[C-E-M] Charalambous, H., Evans, E.G., Jr., and Miller, M., Betti numbers for modules of finite length, Proceedings Amer. Math. Soc. 109 (1990), 63-70. | MR 1013967 | Zbl 0703.13014

[D-H-M] Dutta, S.P., Hochster, M. and Mclaughlin, J.E., Modules of finite projective dimension with negative intersection multiplicities, Invent. Math. 79 (1985), 253-291. | MR 778127 | Zbl 0588.13020

[E-N] Eagon, J.A. and Northcott, D.G., Ideals defined by matrices and a certain complex associated with them, Proc. Royal Soc., A, 269 (1962), 188-204. | MR 142592 | Zbl 0106.25603

[E-G 1] Evans, E.G., Jr. and Griffith, P., Syzygies, London Math. Soc. Lecture Note Series 106, Cambridge Univ. Press (1985). | MR 811636 | Zbl 0569.13005

[E-G2] Evans, E.G., Jr. and Griffith, P., Binomial behaviour of Betti numbers for modules of finite length, Pacific J. Math. 133 (1988), 267-276. | MR 941922 | Zbl 0653.13009

[Ha] Hartshorne, R., Algebraic vector bundles on projective spaces: a problem list, Topology 18 (1979), 117-128. | MR 544153 | Zbl 0417.14011

[Ko] Kobayashi, Y., On the multiplicity of graded algebras, Math. Japonica 24 (1980), 643-655. | MR 565552 | Zbl 0434.13009

[P-S] Peskine, C. and Szpiro, L., Syzygies et multiplicités, C.R.A.S. Sér. A-B 278 (1974), 1421-1424. | MR 349659 | Zbl 0281.13004

[Ro] Roberts, P., Intersection Theorems, in Commutative Algebra, ed. by M. Hochster, C. Huneke, J. D. Sally; MSRI Publications 15, Springer Verlag, New York, (1989), 417-437. | MR 1015532 | Zbl 0734.13009

[Sa] Santoni, L., Horrocks' question for monomially graded modules, Pacific J. Math. 141 (1990), 105-124. | MR 1028267 | Zbl 0692.13009

[Sm] Smoke, W., Dimension and multiplicity for graded algebras, J. Algebra 21 (1972), 149-173. | MR 309920 | Zbl 0231.13006